Web of Science: 2 citas, Scopus: 3 citas, Google Scholar: citas,
Periodic orbits for the perturbed planar circular restricted 3–body problem
Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department)
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2019
Resumen: We characterize when the classical first and second kind of periodic orbits of the planar circular restricted 3–body problem obtained by Poincaré, can be extended to perturbed planar circular restricted 3–body problems. We put special emphasis when the perturbed forces are due to zonal harmonic or to a solar sail.
Nota: Número d'acord de subvenció MINECO/MTM2014-51891-P
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Periodic orbits continuation ; Circular restricted 3–body problem ; Perturbed forces ; Zonal harmonic ; Solar sail
Publicado en: Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 3 (March 2019) , p. 1007-1020, ISSN 1531-3492

DOI: 10.3934/dcdsb.2019003


Preprint
14 p, 314.2 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2019-05-16, última modificación el 2019-06-18



   Favorit i Compartir